# SDR ABXA9701659

- Difficulty date: October 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N853AX
- Make and model: Doug DC-9-41
- Aircraft serial: 45608
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: 5912168506
- Condition: Cracked
- Location: Rt Te Flap
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND RIGHT WING UPPER MOVEABLE FLAP VANE CRACKED.  REPLACED RT FLAP FWD MOVEABLE VANE IAW DC9 MM 27-51-2.
